| Model Number |
1000354 |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the customer was unable to charge the pump due to damage to the tandem-provided usb charging cable.There was no reported adverse impact to the customer's blood glucose level.A new charging cable was sent to the customer.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: ios / ios_iphone 14 pro max / unknown / ios_18.6.2.